MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURETRAK¿ II UNIVERSAL TRACKER, LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURETRAK¿ II UNIVERSAL TRACKER, LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-581
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Problem (1384); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6) the product: 961-581, lot number: 150728, returned to the manufacturer and analysis confirmed the reported event.The returned instrument was severely bent and the tracker was not usable as it was.Codes b01, c07, c13, and d02 are applicable to this returned product analysis.A1-5: select patient information cannot be provided due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that when the user tried to remove it from the instrument, the screw portion broke and was difficult to remove.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
H2) additional information in section b5.H2) due to additional information provided, annex a has been updated from a040103 to a05.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information clarified the initial allegation.It was reported that the tip of the tap was "lacked" and there was recognition failure with the tracker.
 
Additional Manufacturer Narrative
H2) correction made to annex a code.Annex a has been corrected from a05 to a0709.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURETRAK¿ II UNIVERSAL TRACKER, LARGE PASSIVE FIGHTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19373829
Report Number1723170-2024-01335
Device Sequence Number20755311
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-581
Device Catalogue Number961-581
Device Lot Number150728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer07/17/2024
07/19/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/19/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown